# SDR SIMA20150203011

- Difficulty date: February 3, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 28,150 hours, 23,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 12307555003
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT WINDSHIELD CUT OUT STRUCTURE HAS EVIDENCE OF 2 CRACKS.  BOTH SIDES OF THE GRAB HANDLE NUTPLATES.  REPAIRED AREAS IAW SRM CH 53-12-16.
